Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nvranka

Quick Question month 4

i just started my 4th month on accutane...

have been clear for a long while now...but today i woke up with a couple little red pimples on my lip and neck.

these are by no means big zits or anything, just something I havent had at all in the last month or so.

anything to be worried about (AKA something I should tell my doctor)...or just let them go away?

cause I know theyll go away, but I was just concerned being well into my treatment that possibly it isnt a good thing if im getting any zits at all.

just FYI: 30mg 2x daily, i weigh 160lbs.

thanks :shock:

Share this post


Link to post
Share on other sites

beginning to think the stuff on my neck may just be razor burn ...but nonethe less the ones on my lip are zits! :D

Share this post


Link to post
Share on other sites

I've seen a lot of threads about people breaking out towards the end of their course. I'm on month 5 and my face hasn't even started to clear (actually gotten worse). So I suppose it's natural.

Share this post


Link to post
Share on other sites

The derm might raise your dose for your next month... that's what mine did. Now I'm on 80mg/d at 145lbs.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×